ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

January 2000 , Volume 6 , Issue 1

Millennium issue
Recent Development on Differential Equations & Dynamical Systems

Select all articles

Export/Reference:

Models for internal waves in deep water
Jerry L. Bona and Henrik Kalisch
2000, 6(1): 1-20 doi: 10.3934/dcds.2000.6.1 +[Abstract](1070) +[PDF](374.6KB)
BV estimates for multicomponent chromatography with relaxation
Alberto Bressan and Wen Shen
2000, 6(1): 21-38 doi: 10.3934/dcds.2000.6.21 +[Abstract](956) +[PDF](218.3KB)
On the existence of multipeak solutions for nonlinear field equations on $R^N$
E. N. Dancer and Shusen Yan
2000, 6(1): 39-50 doi: 10.3934/dcds.2000.6.39 +[Abstract](851) +[PDF](235.2KB)
Infinite dimensional complex dynamics: Quasiconjugacies, localization and quantum chaos
John Erik Fornæss
2000, 6(1): 51-60 doi: 10.3934/dcds.2000.6.51 +[Abstract](793) +[PDF](234.3KB)
Construction of weakly mixing diffeomorphisms preserving measurable Riemannian metric and smooth measure
Roland Gunesch and Anatole Katok
2000, 6(1): 61-88 doi: 10.3934/dcds.2000.6.61 +[Abstract](894) +[PDF](385.5KB)
Expansiveness, specification, and equilibrium states for random bundle transformations
V. M. Gundlach and Yu. Kifer
2000, 6(1): 89-120 doi: 10.3934/dcds.2000.6.89 +[Abstract](1086) +[PDF](473.1KB)
On the hydrodynamic limit of Ginzburg-Landau vortices
Fanghua Lin and Ping Zhang
2000, 6(1): 121-142 doi: 10.3934/dcds.2000.6.121 +[Abstract](1229) +[PDF](319.5KB)
Hyperbolic conservation laws and dynamic systems
Tai-Ping Liu and Shih-Hsien Yu
2000, 6(1): 143-145 doi: 10.3934/dcds.2000.6.143 +[Abstract](1133) +[PDF](121.3KB)
$\mathbb Z^d$-covers of horosphere foliations
Mark Pollicott
2000, 6(1): 147-154 doi: 10.3934/dcds.2000.6.147 +[Abstract](996) +[PDF](227.9KB)
Connecting equilibria by blow-up solutions
Marek Fila and Hiroshi Matano
2000, 6(1): 155-164 doi: 10.3934/dcds.2000.6.155 +[Abstract](1238) +[PDF](266.4KB)
The index at infinity for some vector fields with oscillating nonlinearities
Alexander Krasnosel'skii and Jean Mawhin
2000, 6(1): 165-174 doi: 10.3934/dcds.2000.6.165 +[Abstract](1088) +[PDF](229.9KB)
On $3\times 3$ Lotka-Volterra competition systems with cross-diffusion
Yuan Lou, Salomé Martínez and Wei-Ming Ni
2000, 6(1): 175-190 doi: 10.3934/dcds.2000.6.175 +[Abstract](1066) +[PDF](270.9KB)
Renormalization group method: Application to Navier-Stokes equation
I. Moise and Roger Temam
2000, 6(1): 191-210 doi: 10.3934/dcds.2000.6.191 +[Abstract](1261) +[PDF](302.6KB)
Bott-Chern forms and geometric stability
Gang Tian
2000, 6(1): 211-220 doi: 10.3934/dcds.2000.6.211 +[Abstract](979) +[PDF](240.6KB)
Mutation, selection, and recombination in a model of phenotype evolution
P. Magal and G. F. Webb
2000, 6(1): 221-236 doi: 10.3934/dcds.2000.6.221 +[Abstract](860) +[PDF](290.3KB)
On the preperiodic set
Lan Wen
2000, 6(1): 237-241 doi: 10.3934/dcds.2000.6.237 +[Abstract](914) +[PDF](167.9KB)
Homoclinic points and intersections of Lagrangian submanifold
Zhihong Xia
2000, 6(1): 243-253 doi: 10.3934/dcds.2000.6.243 +[Abstract](917) +[PDF](240.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]